Is the round lump in the treatment area 2 weeks post treatment normal & will it go away & if so, when? (Photo)

55+ yr old female 2 weeks post treatment with 2 inch hard round disc in treatment area that can be moved some from side to side. Area still swollen, slightly bruised & tender. Is this normal? Will it go away & if so, When?

Doctor Answers 5

Is the round lump in the treatment area 2 weeks post treatment normal & will it go away & if so, when?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hello Just1 engr,

The lump you are feeling is common after Kybella.  It will continue to soften up and go away for the course of the month after the treatment.  

I hope this helps and good luck.  

Lumps after Kybella

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question just1 engr. I understand your concern. Kybella is the first and thus-far only FDA-approved non-surgical injectable treatment for the double chin. Lumps are normal after a treatment and can take several weeks to resolve. Tenderness and bruising are also normal.

Please consult with a doctor for specific recommendations. Good luck!

Lump following Kybella

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Believe it or not, that lump is actually the destroyed fat cells bonding together as they wait for your body to eliminate them. Bottom line, it will resolve in time. Typically within 2 weeks but every patient heals at her own rate. 

Kindly,

Kouros Azar

You might also like...

Lumps after Kybella

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The firmness in that area that is causing a lump is completely normal. It is the body breaking down and cleaning up the fat cells that have been destroyed. The inflammatory process will soften in the coming weeks. 

Michael T. Somenek, MD
Washington DC Facial Plastic Surgeon

Lumps from Kybella

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Lumps from Kybella are common and should resolve in a few weeks from your injections.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.